UNIGE document Scientific Article
previous document  unige:12654  next document
add to browser collection
Title

Corrigendum to "Barker sequences and difference sets"

Authors
Published in Enseignement mathématique. 1994, vol. 40, no. 1/2, p. 109-111
Full text
This document has no fulltext available yet, but you can contact its author by using the form below.
Structures
Citation
(ISO format)
ELIAHOU, Shalom, KERVAIRE, Michel. Corrigendum to "Barker sequences and difference sets". In: Enseignement mathématique, 1994, vol. 40, n° 1/2, p. 109-111. https://archive-ouverte.unige.ch/unige:12654

172 hits

0 download

Update

Deposited on : 2010-11-26

Export document
Format :
Citation style :